# SDR C7WA200400063

- Difficulty date: October 25, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N24343
- Make and model: Boeing 727231
- Aircraft serial: 21630
- Engine: Pwa JT8D219
- System (JASC): 2730 · Elevator Control System
- Part: Seal Plate
- Part number: 69201841
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF SYSTEM A HYDRAULIC PRESSURE AND QUANITY IN FLIGHT.  FOUND DAMAGED PLATE SEAL AT LT ELEVATOR POWER PACKAGE.  REMOVED AND REPLACED SEAL PLATE.
